# SDR AALA960565

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT SYSTEM SIDEWALL LIGHT AT L1 DOOR INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT SYSTEM SIDEWALL LIGHT WIRE AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
